Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had nerve decompression surgery in left ankle, toes turn purple. Why?

I got a nerve decompression surgery in my left ankle (maybe a little higher near shin) on Friday Dedember 14th, so about a week ago. I have been elevating my leg, using my crutches when getting up and taking it very easy. When I sit up and put my feet down on the floor or by the time I get to the restroom, my toes are instantly purple and I feel a pulling feeling on my ankle, however when I elevate it, it s back to original color. I do have a cast like splint from the bottom of my foot to the back of my calv (right under knee ) Is this normal?
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
hi dear, the blood vessels are in control of nerves. as u have got a nerve decompression there must have been slight damage to nerves, so when u stand blood is pooling in legs due to gravity and hence turning purple, as for now it is normal as nerves will slowly regenerate, but i would advice u to meet your surgeon once
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor